I started Methylphenidate last week. I'm taking it to treat my depression. This past week I've had headaches come and go, jaw pain, and I get really nauseous at random times. I know this drug causes weight loss but I don't know if nearly vomiting every time I eat or even think about eating is normal. Has anyone else experienced something like this?
Nausea on Methylphenidate?
Question posted by Rosebud2012 on 22 Jan 2015
Last updated on 18 August 2018
I recently started taking Ritalin (for depression related fatigue). I didn't notice any side effects the first few weeks. Then all of a sudden I began having random bouts of severe
nausea... yesterday I puked on and off for several hours. I plan on calling my Psych doc this morning.
It is not an antidepressant. I don't see it treating it. Why did your dr order a controlled drug for depression? I'd tell the dr I wanted off the stuff and onto a real drug for depression. This drug is addicting.
- Methylphenidate uses and safety info
- Methylphenidate information for Healthcare Professionals (includes dosage details)
- Side effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.